MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER
Model Number 3021
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the analyzer was not displaying results in ngsp units as printed on the analyzer.There were no allegations of patient/user harm.The analyzer has recently been received and the investigation is ongoing.
 
Event or Problem Description
The customer reported that the analyzer was not displaying results in ngsp units as printed on the analyzer.There were no allegations of patient/user harm.

Brand Name
A1CNOW+ PROFESSIONAL TEST KIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
MDR Report Key11983789
Report Number1836135-2021-00012
Device Sequence Number3831613
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)220910(10)2028627
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3021
Device Catalogue Number3021
Device Lot Number2028627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1